Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 477, NWS Jackson, MS

June 16, 2011Madison County, Rankin County, Scott County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jun 16, 2011, 6:57 PM CDT for Madison County, Rankin County, Scott County, Mississippi. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2011, 6:57 PM CDT (23:57 UTC)
Expired
Jun 16, 2011, 7:45 PM CDT
In force
48 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Madison County, MS, Rankin County, MS, Scott County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 40 km from the middle of the area, began a volume at 23:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 7:02 PM CDTHAIL 14 Nne Farmhaven, MSCOVERED THE GROUND AND LASTED FOR 15 MIN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 3:39 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 12.0 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2011-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2865 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2011-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2865 J/kg
Mixed-layer CIN
-65 J/kg
Mixed-layer LCL
913 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

535 
WUUS54 KJAN 162357
SVRJAN
MSC089-121-123-170045-
/O.NEW.KJAN.SV.W.0477.110616T2357Z-110617T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
657 PM CDT THU JUN 16 2011

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL MADISON COUNTY IN CENTRAL MISSISSIPPI...
  EXTREME NORTHEASTERN RANKIN COUNTY IN CENTRAL MISSISSIPPI...
  EXTREME NORTHWESTERN SCOTT COUNTY IN CENTRAL MISSISSIPPI...

* UNTIL 745 PM CDT

* AT 658 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  FARMHAVEN MOVING NORTHEAST AT 5 MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
  AREAS OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
THURSDAY EVENING FOR MISSISSIPPI.

&&

LAT...LON 3251 8972 3251 8985 3265 9001 3283 8973
TIME...MOT...LOC 2358Z 229DEG 3KT 3268 8978

$$

JA
1 follow-up statement
275 
WWUS54 KJAN 170025
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
725 PM CDT THU JUN 16 2011

MSC121-123-170035-
/O.CAN.KJAN.SV.W.0477.000000T0000Z-110617T0045Z/
RANKIN MS-SCOTT MS-
725 PM CDT THU JUN 16 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SCOTT AND EXTREME
NORTHEASTERN RANKIN COUNTIES IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
THURSDAY EVENING FOR MISSISSIPPI.

LAT...LON 3260 8976 3259 8984 3276 8984 3282 8974
      3279 8973 3278 8974 3277 8973 3264 8973
TIME...MOT...LOC 0025Z 229DEG 3KT 3269 8976

$$

MSC089-170045-
/O.CON.KJAN.SV.W.0477.000000T0000Z-110617T0045Z/
MADISON MS-
725 PM CDT THU JUN 16 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR EAST CENTRAL MADISON COUNTY...

AT 725 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
FARMHAVEN MOVING NORTHEAST AT 5 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
THURSDAY EVENING FOR MISSISSIPPI.

&&

LAT...LON 3260 8976 3259 8984 3276 8984 3282 8974
      3279 8973 3278 8974 3277 8973 3264 8973
TIME...MOT...LOC 0025Z 229DEG 3KT 3269 8976

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 5:03 PM CDT, 1 hour 54 minutes earlier.

Area forecast discussion, Jun 16, 5:03 PM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
503 PM CDT THU JUN 16 2011

.DISCUSSION...THE MID LEVEL RIDGE WAS KEEPING MUCH OF THE CWA DRY
THIS AFTERNOON. WITH STORMS DEVELOPING IN A SEMI CIRCLE ON THE EDGE
OF THE CWA. THERE WAS A BOUNDARY DRAPED OVER THE AREA THIS MORNING...
THAT SEEMS TO HAVE SHIFTED TO THE NORTHEAST SLIGHTLY...WHERE MUCH OF
THE THUNDERSTORM ACTIVITY WAS DEVELOPING. GUIDANCE CAME IN WITH
CHANCE POPS ALONG THE HIGHWAY 82 CORRIDOR. SHOWERS AND THUNDERSTORMS
WERE BECOMING SCATTERED IN NATURE...SO WENT WITH HIGHER POPS FOR THE
LATE AFTERNOON AND EVENING. STORMS WERE GOING UP QUICKLY ACROSS THE
AREA. IN ADDITION TO THE DOWNBURSTS POTENTIAL...HEAVY RAIN WILL ALSO
BE A CONCERN. RADAR RAINFALL ESTIMATES WERE APPROACHING 4 INCHES IN A
FEW LOCATIONS. THINKING THERE WAS SOME HAIL CONTAMINATION OVER
NOXUBEE COUNTY WHERE ESTIMATES WERE FROM 5 TO 7 INCHES. SPC
MESOANALYSIS SHOWS CAPE VALUES FROM 2500-3000J OVER THE CWA.
SATELLITE SOUNDINGS SHOW PLENTY OF MID LEVEL LAPSE RATES AND
INSTABILITY. STORMS WERE DEVELOPING SOUTH OF THE BOUNDARY ALONG SOME
OUTFLOW...WITH NEW ACTIVITY IN CENTRAL MISSISSIPPI.

THE GFS CONTINUES TO SHOW RAIN LINGERING OVERNIGHT. EXPECTING MUCH OF
THE RAIN TO END BY MIDNIGHT. TOOK MUCH OF THE RAIN OUT BY TEN...BUT
LEFT SOME VALUES IN OVERNIGHT. THE RIDGE WILL CONTINUE TO BUILD IN
FROM THE WEST FRIDAY...BUT THE BOUNDARY MAY LINGER JUST TO THE EAST
OF THE AREA EARLY FRIDAY. LEFT SMALL RAIN CHANCES IN FOR THE EASTERN
HALF OF THE AREA FRIDAY AFTERNOON. BY FRIDAY NIGHT THE RIDGE WILL BE
IN PLACE. NOT EXPECTING MUCH ACTIVITY THROUGH THE WEEKEND. LOOKS LIKE
THE AREA WILL BE DRY FOR A FEW DAYS BEYOND FRIDAY. GUIDANCE VALUES
WERE GOOD FOR POPS AND TEMPS.

&&

.AVIATION...ISOLATED TSTMS CAN BE EXPECTED ACROSS THE AREA DURING
THE AFTERNOON INTO EARLY EVENING HOURS. ALTHOUGH STORMS CAN NOT BE
RULED OUT ACROSS OTHER AREAS...THE BEST CHANCE FOR STORMS WILL OCCUR
E OF A LINE FROM GLH-JAN-HBG. STRONGER STORMS WILL HAVE THE
POTENTIAL FOR DAMAGING WIND GUSTS. HAIL WILL ALSO BE POSSIBLE. TSTMS
WILL DIMINISH THIS EVENING AND END BY 10 PM. PATCHES OF LIGHT FOG
WILL BE POSSIBLE OVER SRN ZONES TOWARD MORNING...OTHERWISE VFR
CONDITIONS ARE EXPECTED DURING THE OVERNIGHT HOURS.

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       71  95  75  94 /  24  11   8   7
MERIDIAN      68  95  72  97 /  26  16  10   5
VICKSBURG     70  95  73  94 /  19   9   5   7
HATTIESBURG   73  95  73  95 /  20  15   8   3
NATCHEZ       73  93  73  92 /  12   7   4   3
GREENVILLE    73  95  75  94 /  36  12   9  11
GREENWOOD     71  95  74  94 /  40  15   9  11

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

07/03/
Hazardous weather outlook, Jun 16, 2:30 PM CDT, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
230 PM CDT THU JUN 16 2011

ARZ074-075-MSZ018-019-025>046-048>052-054>058-063>066-072>074-
171930-
ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-
MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-
HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-
MADISON MS-LEAKE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON-
LAUDERDALE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-LAWRENCE-
JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
230 PM CDT THU JUN 16 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND FRIDAY

ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THE
AFTERNOON AND EARLY EVENING. THESE STORMS WILL HAVE THE POTENTIAL
FOR WIND GUSTS TO 60 MPH AND QUARTER SIZE HAIL. THUNDERSTORMS WILL
DIMINISH IN COVERAGE AFTER SUNSET WITH ACTIVITY ENDING BY 10 PM.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY.

LAZ007>009-015-016-023>026-MSZ047-053-059>062-171930-
MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA-
FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-WARREN-CLAIBORNE-JEFFERSON-
ADAMS-FRANKLIN MS-LINCOLN-
230 PM CDT THU JUN 16 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

03

In the hours before

Special weather statement, Jun 16, 5:42 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
542 PM CDT THU JUN 16 2011

MSZ058-162310-
CLARKE MS-
542 PM CDT THU JUN 16 2011

...STRONG THUNDERSTORM IN THE QUITMAN AREA...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER QUITMAN AT 542 PM CDT...MOVING
SOUTHEAST AT 15 MPH.

PEOPLE IN CENTRAL CLARKE COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3195 8846 3192 8880 3209 8885 3220 8850
      3203 8845
TIME...MOT...LOC 2242Z 302DEG 11KT 3200 8871

DL
Local storm report, Jun 16, 6:01 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
601 PM CDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             10 NE EDINBURG          32.92N 89.24W
06/16/2011  E1.00 INCH       NESHOBA            MS   EMERGENCY MNGR

            REPORTED ALONG COUNTY ROAD 397.

&&

DL
Special weather statement, Jun 16, 6:11 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
611 PM CDT THU JUN 16 2011

MSZ058-162340-
CLARKE MS-
611 PM CDT THU JUN 16 2011

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL WAS
LOCATED OVER DE SOTO AT 611 PM CDT...MOVING EAST AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN SOUTHERN CLARKE COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3191 8846 3186 8874 3203 8881 3214 8850
      3200 8845 3195 8846
TIME...MOT...LOC 2311Z 252DEG 9KT 3197 8867

JA
Special weather statement, Jun 16, 6:30 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
630 PM CDT THU JUN 16 2011

MSZ057-170000-
JASPER MS-
630 PM CDT THU JUN 16 2011

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES SOUTH OF PAULDING AT 630
PM CDT...MOVING EAST AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN CENTRAL JASPER COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3189 8913 3207 8916 3211 8891 3191 8890
      3190 8890
TIME...MOT...LOC 2330Z 262DEG 10KT 3199 8904

JA
Special weather statement, Jun 16, 6:31 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
631 PM CDT THU JUN 16 2011

MSZ037-038-044>046-170000-
KEMPER MS-LEAKE MS-NESHOBA MS-ATTALA MS-WINSTON MS-
631 PM CDT THU JUN 16 2011

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED OVER PHILADELPHIA AT 632 PM CDT...
MOVING SOUTHEAST AT 15 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN SOUTHERN WINSTON...EAST CENTRAL ATTALA...NESHOBA...EASTERN
LEAKE AND WESTERN KEMPER COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3265 8877 3259 8894 3259 8942 3309 8947
      3309 8885
TIME...MOT...LOC 2332Z 318DEG 12KT 3277 8910

DL
Special weather statement, Jun 16, 6:52 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
652 PM CDT THU JUN 16 2011

MSZ043-049-050-170025-
RANKIN MS-SCOTT MS-MADISON MS-
652 PM CDT THU JUN 16 2011

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES NORTH OF FARMHAVEN AT 653
PM CDT...MOVING EAST AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

PEOPLE IN EAST CENTRAL MADISON...EXTREME NORTHWESTERN SCOTT AND
EXTREME NORTHEASTERN RANKIN COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3258 8987 3276 8990 3278 8973 3259 8973
TIME...MOT...LOC 2353Z 262DEG 10KT 3269 8978

JA

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 10:04 PM CDTSpecial Weather StatementJANGrenada31 min
Jun 16, 12:22 AM CDTSpecial Weather StatementJANLowndes58 min
Jun 16, 12:36 AM CDTSevere Thunderstorm WarningJANLowndes54 min
Jun 16, 12:36 PM CDTSpecial Weather StatementJANKemper29 min
Jun 16, 1:03 PM CDTSpecial Weather StatementJANNoxubee27 min
Jun 16, 1:34 PM CDTSpecial Weather StatementJANNoxubee26 min
Jun 16, 1:45 PM CDTSevere Thunderstorm WarningJANNoxubee45 min
Jun 16, 2:05 PM CDTSpecial Weather StatementJANClay30 min
Jun 16, 2:13 PM CDTSevere Thunderstorm WarningJANClay47 min
Jun 16, 2:40 PM CDTSpecial Weather StatementJANNoxubee30 min
Jun 16, 2:53 PM CDTSevere Thunderstorm WarningJANKemper, Noxubee52 min
Jun 16, 2:57 PM CDTSpecial Weather StatementJANLowndes28 min
Jun 16, 2:59 PM CDTSevere Thunderstorm WarningJANClay, Webster46 min
Jun 16, 3:13 PM CDTFlash Flood WarningJANKemper, Noxubee2 hr
Jun 16, 3:20 PM CDTFlash Flood WarningJANClay, Oktibbeha, Webster115 min
Jun 16, 3:47 PM CDTSpecial Weather StatementJANWebster28 min
Jun 16, 3:49 PM CDTSpecial Weather StatementJANNoxubee31 min
Jun 16, 3:53 PM CDTSpecial Weather StatementJANChoctaw32 min
Jun 16, 4:06 PM CDTSpecial Weather StatementJANLauderdale29 min
Jun 16, 4:07 PM CDTSevere Thunderstorm WarningJANChoctaw, Oktibbeha38 min
Jun 16, 4:18 PM CDTSpecial Weather StatementJANWinston27 min
Jun 16, 4:25 PM CDTSevere Thunderstorm WarningJANLauderdale50 min
Jun 16, 4:34 PM CDTSevere Thunderstorm WarningJANChoctaw, Webster41 min
Jun 16, 4:50 PM CDTSevere Thunderstorm WarningJANWinston40 min
Jun 16, 4:54 PM CDTSevere Thunderstorm WarningJANAttala, Choctaw, Winston51 min
Jun 16, 5:03 PM CDTFlash Flood WarningJANChoctaw, Oktibbeha, Webster117 min
Jun 16, 5:10 PM CDTSevere Thunderstorm WarningJANChoctaw, Oktibbeha, Winston30 min
Jun 16, 5:16 PM CDTSpecial Weather StatementJANNeshoba29 min
Jun 16, 5:24 PM CDTSevere Thunderstorm WarningJANAttala, Leake, Neshoba, Winston51 min
Jun 16, 5:42 PM CDTSpecial Weather StatementJANClarke28 min
Jun 16, 5:49 PM CDTSevere Thunderstorm WarningJANLeake, Neshoba41 min
Jun 16, 6:11 PM CDTSpecial Weather StatementJANClarke29 min
Jun 16, 6:30 PM CDTSpecial Weather StatementJANJasper30 min
Jun 16, 6:31 PM CDTSpecial Weather StatementJANNeshoba, Winston29 min
Jun 16, 6:39 PM CDTSevere Thunderstorm WarningJANJasper37 min
Jun 16, 6:52 PM CDTSpecial Weather StatementJANMadison33 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.